MathSciNet Relay Station
MathSciNet bibliographic data
MR1624178 57R30 (57M12 57M20 57N10)
Goodman, Sue; Shields, Sandi A condition for the stability of ${\bf R}$-covered on foliations of $3$-manifolds. Trans. Amer. Math. Soc. 352 (2000), no. 9, 4051–4065.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement